# SDR 2020F00151

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 146T35301ASSY
- Condition: Corroded
- Location: Cargo Bay
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N1311 DISCREPANCY: AFT CARGO FLOOR TIE DOWN EXFOLIATED AT STA 1417 STR 32-33 R/H AND CORRSION BETWEEN SKIN AND STR 33 R/H. CORRECTIVE ACTION: REMOVED FLOOR TIE DOWN PER BOEING 767-200 SRM 51-40-02. REPAIRED SKIN PER FVCI E.O. #19121.
